# SDR RAIA00706017

- Difficulty date: June 11, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 21,685 hours, 18,863 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 5568 - PHL - BRAKE INBOARD INOP.  MAINTENANCE RECYCLED C/B, PERFORMED OPS CHECK OF BRAKE SYSTEM, SYSTEM OPS CHECK GOOD.
